# SDR MASA200700716

- Difficulty date: October 20, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 14,347 hours, 17,320 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896037
- Condition: Missing
- Location: Cabin
- Part time: 2,772 hours, 6,263 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1043 HNL - OVERNIGHT,  LIFE VEST MISSING FROM SEAT 2F.  MX INSTALLED A NEW LIFE VEST.
